# SDR NSVA200600206

- Difficulty date: November 16, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 26,354 hours, 30,484 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: QR50V
- Part serial: CL37301
- Condition: Unknown
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PITOT LIGHT ILLUMINATED AFTER GEAR RETRACTION.  REMOVED AND REPLACED CURRENT SENSOR IAW SAAB AMM 30-32-05, OPS CHECK GOOD, 3112643 JHW 11/17/2006, PN OFF-ON QR-50V, SN OFF CL-37301 SN ON CP-42949.
